# SDR UPS03440178

- Difficulty date: January 30, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 65,143 hours, 15,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C M/D,  R2 DOOR FUSELAGE CUTOUT REVEAL FOUND CRACKED AT BS 805 BELOW STR 24.  M/D - R2 DOOR FUSELAGE CUTOUT REVEALED PANEL REPLACED AS PER SRM 51-10-01, JUST AT BS 805 BELOW STR 24.
